RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1994, Volume 30, Number 9, Pages 1617–1625 (Mi de9448)  

Numerical methods. Equations in finite differences

Approximate solution of singular integral equations under conditions of incomplete information

A. F. Matveev

Moscow

Full text: PDF file (774 kB)

English version:
Differential Equations, 1994, 30:9, 1496–1504

Bibliographic databases:
UDC: 519.642.7
Received: 25.03.1994

Citation: A. F. Matveev, “Approximate solution of singular integral equations under conditions of incomplete information”, Differ. Uravn., 30:9 (1994), 1617–1625; Differ. Equ., 30:9 (1994), 1496–1504

Citation in format AMSBIB
\Bibitem{Mat94}
\by A.~F.~Matveev
\paper Approximate solution of singular integral equations under conditions of incomplete information
\jour Differ. Uravn.
\yr 1994
\vol 30
\issue 9
\pages 1617--1625
\mathnet{http://mi.mathnet.ru/de9448}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1347815}
\transl
\jour Differ. Equ.
\yr 1994
\vol 30
\issue 9
\pages 1496--1504


Linking options:
  • http://mi.mathnet.ru/eng/de9448
  • http://mi.mathnet.ru/eng/de/v30/i9/p1617

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:48
    Full text:26

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020